Alert archive / Nebraska / Tornado Warnings in 2013

Tornado Warning 30, NWS Hastings, NE

May 29, 2013Polk County, York County, Nebraska

NWS Hastings, NE issued this tornado warning at May 29, 2013, 5:18 PM CDT for Polk County, York County, Nebraska. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2013, 5:18 PM CDT (22:18 UTC)
Expired
May 29, 2013, 5:45 PM CDT
In force
27 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Polk County, NE, York County, NE

The radar

The Omaha radar (KOAX), 96 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 1:04 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 10.3 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2013-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1537 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2013-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1537 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
544 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

262 
WFUS53 KGID 292218
TORGID
NEC143-185-292245-
/O.NEW.KGID.TO.W.0030.130529T2218Z-130529T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
518 PM CDT WED MAY 29 2013

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN POLK COUNTY IN EAST CENTRAL NEBRASKA...
  NORTHEASTERN YORK COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 545 PM CDT

* AT 515 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 5 MILES NORTHWEST OF WACO...OR 8 MILES
  NORTHEAST OF YORK....AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...DEVELOPING TORNADO AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
           SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
           OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
           EXTENSIVE TREE DAMAGE IS LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  GRESHAM AND SHELBY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 4090 9742 4094 9758 4124 9751 4123 9736
      4097 9736
TIME...MOT...LOC 2218Z 205DEG 26KT 4098 9748

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

PFANNKUCH
2 follow-up statements
524 
WWUS53 KGID 292230
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
530 PM CDT WED MAY 29 2013

NEC143-185-292245-
/O.CON.KGID.TO.W.0030.000000T0000Z-130529T2245Z/
POLK NE-YORK NE-
530 PM CDT WED MAY 29 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN YORK AND
SOUTHEASTERN POLK COUNTIES UNTIL 545 PM CDT...

AT 525 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR GRESHAM...OR 14 MILES NORTHEAST OF YORK...MOVING
NORTHEAST AT 30 MPH.

HAZARD...DEVELOPING TORNADO AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
         SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
         OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
         EXTENSIVE TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN POLK COUNTY. THE CITY OF SHELBY 
  IN POLK COUNTY IS NO LONGER IN THIS TORNADO WARNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 4097 9738 4102 9751 4117 9746 4117 9736
      4097 9736
TIME...MOT...LOC 2229Z 205DEG 26KT 4106 9741

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

PFANNKUCH
088 
WWUS53 KGID 292243
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
543 PM CDT WED MAY 29 2013

NEC143-185-292253-
/O.EXP.KGID.TO.W.0030.000000T0000Z-130529T2245Z/
POLK NE-YORK NE-
543 PM CDT WED MAY 29 2013

...THE TORNADO WARNING FOR NORTHEASTERN YORK AND SOUTHEASTERN POLK
COUNTIES WILL EXPIRE AT 545 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS MOVING OUT 
OF THE WARNED AREA INTO BUTLER COUNTY. 

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT. 

LAT...LON 4097 9738 4102 9751 4117 9746 4117 9736
      4097 9736
TIME...MOT...LOC 2243Z 205DEG 26KT 4115 9735

$$

PFANNKUCH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 29, 4:04 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, May 29, 4:04 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
404 PM CDT WED MAY 29 2013

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 405 PM CDT WED MAY 29 2013

SEVERE WEATHER IS ONGOING EARLY THIS AFTERNOON WITH ANOTHER ROUND
OF SEVERE WEATHER EXPECTED BY LATE AFTERNOON AND EVENING. THE SFC
LOW IS LOCATED OVER WESTERN KANSAS WITH AN OCCLUDED FRONT/WARM
FRONT EXTENDING TO THE NORTHEAST INTO NEBRASKA. THERE IS A DRY
LINE EXTENDING ACROSS MUCH OF WESTERN KANSAS. THUNDERSTORMS HAVE
BEEN ONGOING THROUGH MUCH OF THE DAY ACROSS SOUTHWEST AND SOUTH
CENTRAL NEBRASKA. THE DRY LINE ACROSS WESTERN KANSAS WAS
BEGINNING TO FIRE OFF THUNDERSTORMS AS OF 330PM.

THE ENVIRONMENT IS VERY UNSTABLE WITH 20Z MLCAPE VALUES RANGING
FROM 2500 TO 3500 J/KG ACROSS THE FORECAST AREA WITH LITTLE IF ANY
CIN REMAINING. STRONG SFC AND DEEP LAYER CONVERGENCE AT 3 PM ACROSS
SOUTHWEST NEBRASKA AND NORTHWEST KANSAS NEAR THE FRONTAL BOUNDARY
WILL BE THE PRIMARY AREA OF CONCERN FOR EXPECTED NEW THUNDERSTORM
DEVELOPMENT OVER THE NEXT FEW HOURS. THESE THUNDERSTORMS WILL THEN
TRACK NORTHEAST ACROSS MOST OF OUR FORECAST AREA.

THIS IS A VERY VOLATILE SEVERE WEATHER ENVIRONMENT WITH TORNADOES
ALREADY REPORTED ACROSS OUR FORECAST AREA FROM SOME OF OUR EARLIER
STORMS. LOW LEVEL SOUTHEASTERLY WINDS HAVE ENHANCED THE LOW LEVEL
SHEER WITH 0-1 KM SHEAR VALUES OF 20-25 KTS AND 0-1 KM SRH VALUES
AS HIGH AS 200 TO 250 M2/S2. WIND SHEAR WILL REMAIN HIGH THROUGH
THE EVENING ALLOWING FOR A CONTINUED SEVERE WEATHER THREAT
INCLUDING THE POSSIBILITY OF TORNADOES. STORMS WILL EVENTUALLY
TAKE ON A MORE LINEAR MODE BY LATER THIS EVENING WITH THE PRIMARY
THREAT BECOMING STRAIGHT LINE WINDS...ALTHOUGH A QLCS MAY DEVELOP
WITH SOME TORNADO POTENTIAL IN BOWING LINE SEGMENTS. LARGE HAIL
WILL BE A CONTINUED THREAT THROUGH MUCH OF THE PERIOD WITH GOLF
BALL SIZED HAIL CERTAINLY POSSIBLE. A FEW LOCATIONS MAY EVEN SEE
LARGER THAN GOLF BALL SIZED HAIL TODAY. THE THUNDERSTORMS WILL
LARGELY MOVE EAST OF OUR CWA BY MIDNIGHT WITH A DECREASING SEVERE
WEATHER THREAT FROM AROUND MIDNIGHT ONWARD.

THURSDAY...THUNDERSTORMS WILL AGAIN BE POSSIBLE BUT THE BEST
CHANCE OF STORMS WILL BE EAST OF OUR FORECAST AREA. WE ARE ONLY
EXPECTING A SLIGHT CHANCE OF SEVERE WEATHER FOR AREAS EAST OF
HIGHWAY 281.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 405 PM CDT WED MAY 29 2013

GIVEN THE RECENT ACTIVE/FAIRLY WET PATTERN OF LATE...THE MAIN
STORY DURING THIS PERIOD INVOLVES A TRANSITION TO QUIETER/DRIER
WEATHER. ALTHOUGH SOME FAIRLY LOW POPS HAVE BEEN MAINTAINED FOR
PARTS OF THE CWA THURSDAY NIGHT...FRIDAY AFTERNOON AND SATURDAY
AFTERNOON...CURRENTLY HAVE FRIDAY NIGHT...AND SATURDAY NIGHT
THROUGH SUNDAY NIGHT POP-FREE FOR THE ENTIRE CWA.
THEREAFTER...THERE WILL BE A RETURN TO AT LEAST SLIGHT
THUNDERSTORM CHANCES IN THE MONDAY-WEDNESDAY TIME FRAME...AND
POSSIBLY AT LEAST A LIMITED SEVERE WEATHER THREAT...BUT ITS TOO
EARLY TO TALK SPECIFICS. HIGH TEMPS WILL GENERALLY FLUCTUATE
BETWEEN THE LOW 70S AND MID 80S...WITH SATURDAY LOOKING LIKE THE
OVERALL COOLEST DAY WITH HIGHS ONLY IN THE 60S IN MOST NEB
ZONES...AND TUESDAY THE WARMEST DAY WITH HIGHS MAINLY MID-UPPER

STARTING OUT ON THURSDAY EVENING/NIGHT AFTER 7 PM...ANY RISK OF
STRONG/SEVERE STORMS DURING THE LATE AFTERNOON ACROSS THE EASTERN
CWA SHOULD BE ON THE WANE...AS WHATEVER INSTABILITY IS LEFT
QUICKLY DIMINISHES. ON THE SYNOPTIC SCALE...THE MID/UPPER LEVEL
FLOW IS QUASI-ZONAL ON THE SOUTHERN PERIPHERY OF A CLOSED 500
MILLIBAR LOW CENTERED ALONG THE SD/ND BORDER. DURING THE
EVENING...WILL LINGER SOME SOME SLIGHT STORM CHANCES ACROSS THE
MAJORITY OF THE CWA...BUT WILL LEAVE OUT MOST NEB COUNTIES SOUTH
OF I-80 AND W OF HIGHWAY 281. AFTER MIDNIGHT...HAVE SOME 20-30
POPS ONLY WITHIN THE SOUTHEAST 1/3 OF THE CWA...TO ACCOUNT FOR THE
SUGGESTION OF SOME MODELS THAT SOME STORMS WILL PERSIST ALONG THE
FAR NORTHWEST PERIPHERY OF A 45+ KT LOW LEVEL JET CENTERED OVER
CENTRAL/EASTERN KS. WITH DRIER AIR ADVECTING IN FROM THE
WEST...LOWERED LOWS SLIGHTLY....AIMING FOR A RANGE FROM UPPER
40S/LOW 50S WEST TO MID/UPPER 50S EAST.

FRIDAY/FRIDAY NIGHT...THE NORTHERN PLAINS CLOSED MID LEVEL LOW
STARTS TO OPEN UP A BIT AND MOVE EAST...WHILE AT THE SURFACE...IT
WILL BECOME A BIT BREEZY FROM THE WEST DURING THE DAY AT SUSTAINED
SPEEDS 15-20 MPH DURING THE AFTERNOON. WHILE A DECENT INSTABILITY
AXIS COULD RESIDE JUST EAST/SOUTHEAST OF THE CWA...NOT THINKING
MUCH OF A SEVERE THREAT LOCALLY...BUT WILL CARRY SOME SLIGHT
THUNDERSTORM CHANCES ONLY DURING THE AFTERNOON HOURS MAINLY ACROSS
THE NORTHEAST 1/2 TO ACCOUNT FOR THE POSSIBILITY OF SOME WEAK
ACTIVITY DEVELOPING IN A STEEP LAPSE RATE ENVIRONMENT UNDER A
SHORTWAVE TROUGH PASSING THROUGH ALOFT. AS DEWPOINTS FALL INTO THE
40S AND EVEN 30S DURING THE AFTERNOON...RELATIVE HUMIDITY VALUES
ARE PROGGED WELL DOWN INTO THE 20S MAINLY ACROSS THE SOUTHWEST
CWA...BUT GIVEN THE RECENT RAINS AND UNFAVORABLE FUEL STATUS FOR
LARGE FIRE GROWTH...WE WILL REFRAIN FROM ANY ELEVATED/NEAR
CRITICAL FIRE DANGER IN THE HAZARDOUS WEATHER OUTLOOK. WILL KEEP
FRIDAY NIGHT DRY WITH BEST THUNDERSTORM POTENTIAL WELL SOUTH AND
EAST.

SATURDAY/SATURDAY NIGHT...OTHER THAN THE SLIGHTEST CHANCE OF A
PASSING RAIN SHOWER NORTH OF I-80...LOOKS LIKE A DRY 24 HOURS CWA-
WIDE. THIS SHOULD BE THE COOLEST DAY OF THE FORECAST
PERIOD...ENHANCED BY RATHER BREEZY NORTHWEST WINDS SUSTAINED
AROUND 20 MPH AND POSSIBLY STRONGER. CONFIDENCE IS HIGH IN A DRY
SATURDAY NIGHT WITH HIGH PRESSURE SETTLING IN...AND LOWS ARE AIMED
DOWN AROUND 50 MOST AREAS AND POSSIBLY MID 40S FAR WEST.

SUNDAY/SUNDAY NIGHT...CONFIDENCE CONTINUES HIGH IN A DRY 24 HOURS
AS LOW AMPLITUDE MID LEVEL RIDGING OVERSPREADS THE CENTRAL PLAINS.

MONDAY/MONDAY NIGHT...A RETURN TO SOUTHERLY LOW-LEVEL FLOW RESULTS
IN INCREASING MOISTURE AND INSTABILITY...AND THE FAR SOUTHEAST
PERIPHERY OF A MID LEVEL SHORTWAVE TROUGH CENTERED OVER THE
NORTHERN ROCKIES STARTS TO BRUSH INTO THE CENTRAL PLAINS. THESE
ARE FAIRLY SHAKY/LOW COVERAGE STORM CHANCES AT ONLY 20-30 PERCENT.

TUESDAY THROUGH WEDNESDAY...STORM CHANCES GET A BIT BETTER AS THE
SHORTWAVE TROUGH PASSES BY TO THE NORTH AND EVENTUALLY NORTHEAST.
ALTHOUGH ITS FAR TOO SOON TO DETERMINE SPECIFICS...THE BEST
COVERAGE OF STORMS AND POSSIBLY SEVERE LOOKS TO TARGET THE
TUESDAY/TUESDAY NIGHT TIME FRAME.

&&

.AVIATION...(FOR THE 18Z KGRI TAF THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 100 PM CDT WED MAY 29 2013

THERE ARE NUMEROUS AVIATION CHALLENGES INCLUDING MULTIPLE ROUNDS
OF THUNDERSTORMS IN AND AROUND KGRI THROUGH THIS EVENING. VARYING
WIND SPEED AND DIRECTION NEAR THUNDERSTORMS WILL ALSO BE A
CONCERN. FURTHERMORE...THERE WILL BE PERIODIC MVFR AND IFR
CONDITIONS DUE TO LOW CLOUDS ASSOCIATED WITH THUNDERSTORMS.
THUNDERSTORMS CONTINUE TO REDEVELOP TO THE SOUTHWEST OF KGRI AND
THESE THUNDERSTORMS WILL SWING THROUGH OR NEAR KGRI THIS
AFTERNOON. ANOTHER INTENSE LINE OF THUNDERSTORMS WILL LIKELY
DEVELOP ACROSS SOUTHWEST NEBRASKA INTO WESTERN KANSAS LATE THIS
AFTERNOON AND WILL PUSH NORTHEAST INTO KGRI THIS EVENING. SEVERE
WEATHER IS POSSIBLE.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ006-007-017>019.

&&

SHORT TERM...WESELY
LONG TERM...PFANNKUCH
AVIATION...WESELY
Hazardous weather outlook, May 29, 3:23 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
323 PM CDT WED MAY 29 2013

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
302030-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
323 PM CDT WED MAY 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL CONTINUE DEVELOPING ACROSS THE OUTLOOK AREA
THIS AFTERNOON AND EVENING WITH THE POTENTIAL FOR SEVERAL ROUNDS OF
THUNDERSTORMS. SOME OF THESE THUNDERSTORMS WILL BECOME SEVERE WITH
HAIL AS BIG AS GOLF BALLS...THUNDERSTORM WIND GUSTS TO AROUND 70
MPH AND ISOLATED TORNADOES.

LOWLAND FLOODING WILL ALSO BECOME A CONCERN TODAY WITH LOCALLY
HEAVY RAINFALL OF 1 TO 3 INCHES...THE GREATEST THREAT FOR
LOCALIZED FLOODING WILL BE FOR THOSE AREAS ALONG AND SOUTH OF
INTERSTATE 80 IN NEBRASKA AS WELL AS ACROSS NORTH CENTRAL KANSAS.

A WIND ADVISORY IS IN EFFECT FOR PORTIONS OF NORTH CENTRAL KANSAS
TODAY. PLEASE SEE THE LATEST WIND ADVISORY PRODUCT FOR ADDITIONAL
INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE AGAIN POSSIBLE THURSDAY ACROSS THE ENTIRE
OUTLOOK AREA. THERE IS A SLIGHT CHANCE THAT SOME OF THESE
THUNDERSTORMS COULD BECOME SEVERE...PRIMARILY EAST OF HIGHWAY 281.

THERE ARE INTERMITTENT CHANCES FOR THUNDERSTORMS WITHIN THE OUTLOOK
AREA ON THURSDAY NIGHT...FRIDAY AFTERNOON...AND THEN BETWEEN NEXT
MONDAY AND WEDNESDAY. WHILE SEVERE WEATHER IS NOT EXPECTED WITH ANY
STORMS THURSDAY NIGHT INTO FRIDAY AFTERNOON...SOME STORMS NEXT
WEEK COULD BECOME SEVERE...ESPECIALLY AROUND THE TUESDAY TIME
FRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON ACROSS PORTIONS OF THE
OUTLOOK AREA.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

WESELY

In the hours before

Local storm report, May 29, 4:51 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
451 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND GST     9 NE HUNTER             39.33N 98.28W
05/29/2013  E50 MPH          MITCHELL           KS   TRAINED SPOTTER

&&

PFANNKUC
Local storm report, May 29, 4:55 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
455 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     TORNADO          3 S YORK                40.83N 97.60W
05/29/2013                   YORK               NE   NWS EMPLOYEE

            BRIEF TOUCHDOWN AND SINCE LIFTED.

&&

SROSSI
Local storm report, May 29, 5:00 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
500 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND GST     HEBRON AIRPORT          40.15N 97.59W
05/29/2013  M61 MPH          THAYER             NE   AWOS

&&

PFANNKUC
Local storm report, May 29, 5:02 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
502 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TORNADO          2 NW BENEDICT           41.03N 97.63W
05/29/2013                   YORK               NE   STORM CHASER

            ONGROUND CONE TORNADO.

&&

SROSSI
Special weather statement, May 29, 5:04 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
504 PM CDT WED MAY 29 2013

KSZ007-NEZ076-077-086-087-292230-
CLAY NE-FILLMORE NE-JEWELL KS-NUCKOLLS NE-THAYER NE-
504 PM CDT WED MAY 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR THAYER...EASTERN NUCKOLLS...
SOUTHERN FILLMORE...SOUTHEASTERN CLAY AND NORTHEASTERN JEWELL
COUNTIES UNTIL 530 PM CDT...

AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS AFFECTING PARTS OF JEWELL...EASTERN
NUCKOLLS...THAYER...SOUTHEAST CLAY...AND SOUTHERN FILLMORE COUNTIES.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO AROUND 55 MPH
ARE EXPECTED WITH SOME OF THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  DAVENPORT...
  CARLETON...
  ALEXANDRIA...
  BRUNING...
  ONG...
  SHICKLEY...
  STRANG...
  OHIOWA...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4000 9792 3968 9793 3968 9826 4046 9792
      4047 9736 4000 9736
TIME...MOT...LOC 2203Z 195DEG 33KT 4025 9757

PFANNKUCH
Local storm report, May 29, 5:07 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
507 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TORNADO          2 SSE YORK              40.84N 97.58W
05/29/2013                   YORK               NE   STORM CHASER

            REPORT OF RAIN WRAPPED TORNADO DIFFICULT TO SEE WITH
            OCASSIONAL DEBRIS PUFFS.

&&

SROSSI

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:15 PM CDTSpecial Weather StatementGIDThayer45 min
May 28, 7:26 PM CDTSevere Thunderstorm WarningGIDThayer49 min
May 29, 8:44 AM CDTSevere Thunderstorm WarningGIDFranklin31 min
May 29, 8:57 AM CDTSevere Thunderstorm WarningGIDBuffalo, Franklin, Harlan, Kearney, Phelps33 min
May 29, 9:01 AM CDTSpecial Weather StatementGIDWebster44 min
May 29, 9:21 AM CDTSpecial Weather StatementGIDFranklin, Webster24 min
May 29, 9:34 AM CDTSpecial Weather StatementGIDKearney11 min
May 29, 9:46 AM CDTSpecial Weather StatementGIDAdams, Franklin, Kearney, Nuckolls, Webster44 min
May 29, 10:13 AM CDTSevere Thunderstorm WarningGIDBuffalo, Kearney32 min
May 29, 10:45 AM CDTSevere Thunderstorm WarningGIDBuffalo30 min
May 29, 11:01 AM CDTSpecial Weather StatementGIDHall29 min
May 29, 11:28 AM CDTSpecial Weather StatementGIDHall, Howard, Merrick32 min
May 29, 11:47 AM CDTSevere Thunderstorm WarningGIDHall, Howard28 min
May 29, 12:13 PM CDTSpecial Weather StatementGIDHoward, Merrick, Nance32 min
May 29, 12:42 PM CDTSpecial Weather StatementGIDWebster33 min
May 29, 12:45 PM CDTSpecial Weather StatementGIDGreeley30 min
May 29, 12:59 PM CDTSpecial Weather StatementGIDFillmore31 min
May 29, 1:08 PM CDTSpecial Weather StatementGIDGreeley52 min
May 29, 1:09 PM CDTSevere Thunderstorm WarningGIDNuckolls, Webster36 min
May 29, 1:32 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster43 min
May 29, 1:52 PM CDTSpecial Weather StatementGIDKearney23 min
May 29, 2:08 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Hall, Hamilton37 min
May 29, 2:14 PM CDTSevere Thunderstorm WarningGIDBuffalo, Kearney31 min
May 29, 2:40 PM CDTSpecial Weather StatementGIDBuffalo35 min
May 29, 2:42 PM CDTSevere Thunderstorm WarningGIDClay, Hamilton33 min
May 29, 2:42 PM CDTSevere Thunderstorm WarningGIDBuffalo, Sherman33 min
May 29, 2:45 PM CDTSevere Thunderstorm WarningGIDBuffalo30 min
May 29, 2:58 PM CDTTornado Warning Tornado observedGIDClay32 min
May 29, 3:03 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, York42 min
May 29, 3:12 PM CDTSevere Thunderstorm WarningGIDBuffalo, Sherman33 min
May 29, 3:37 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, York38 min
May 29, 3:42 PM CDTSevere Thunderstorm WarningGIDSherman, Valley33 min
May 29, 3:43 PM CDTTornado WarningGIDClay, Fillmore, Hamilton, York32 min
May 29, 3:58 PM CDTSevere Thunderstorm WarningGIDClay, Hamilton, Nuckolls32 min
May 29, 4:04 PM CDTTornado WarningGIDHamilton, York26 min
May 29, 4:13 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, York32 min
May 29, 4:19 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Polk, York41 min
May 29, 4:22 PM CDTTornado WarningGIDClay, Hamilton23 min
May 29, 4:24 PM CDTTornado WarningGIDHamilton, York36 min
May 29, 4:28 PM CDTTornado WarningGIDFillmore, York32 min
May 29, 4:32 PM CDTTornado WarningGIDFillmore28 min
May 29, 4:33 PM CDTSevere Thunderstorm WarningGIDValley42 min
May 29, 4:38 PM CDTSpecial Weather StatementGIDDawson, Gosper52 min
May 29, 4:43 PM CDTTornado Warning Tornado observedGIDHamilton32 min
May 29, 4:44 PM CDTTornado Warning Tornado observedGIDYork31 min
May 29, 4:46 PM CDTSevere Thunderstorm WarningGIDDawson, Furnas, Gosper44 min
May 29, 4:47 PM CDTTornado WarningGIDFillmore, York28 min
May 29, 4:48 PM CDTTornado Warning Tornado observedGIDValley27 min
May 29, 4:54 PM CDTTornado WarningGIDYork36 min
May 29, 4:58 PM CDTTornado WarningGIDPolk, York32 min
May 29, 5:04 PM CDTSpecial Weather StatementGIDThayer26 min
May 29, 5:15 PM CDTSevere Thunderstorm WarningGIDHamilton, Polk, York30 min
May 29, 5:41 PM CDTSpecial Weather StatementGIDNuckolls, Webster49 min
May 29, 5:56 PM CDTSevere Thunderstorm WarningGIDFillmore, Thayer34 min
May 29, 6:06 PM CDTTornado Warning Tornado observedGIDGreeley, Howard24 min
May 29, 6:22 PM CDTAreal Flood AdvisoryGIDPolk, York4 hr
May 29, 6:27 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard48 min
May 29, 6:38 PM CDTSpecial Weather StatementGIDNance22 min
May 29, 6:54 PM CDTSpecial Weather StatementGIDAdams, Hall, Kearney36 min

Nearby

Tornado Warnings in Nebraska, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.